# SDR SWAA2014102233285

- Difficulty date: October 4, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N7706A
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- Aircraft time: 33,363 hours, 14,843 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A8371
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB FRAME CRACKED AT BS 291 ABOVE R1 DOOR UPPER HINGE HOUSING.  R & R STUB FRAME IAW SRM & DWG.
